Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS El Paso, TX

July 12, 2015Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 12, 2015, 4:24 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 4:24 PM MDT (22:24 UTC)
Expired
Jul 12, 2015, 7:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 66 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
2400 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WGUS54 KEPZ 122224
FFWEPZ
NMC051-130130-
/O.NEW.KEPZ.FF.W.0023.150712T2224Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
424 PM MDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 730 PM MDT
    
* AT 423 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
  SIERRA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3346 10664 3321 10663 3321 10689 3348 10691
      3347 10664

$$
2 follow-up statements
992 
WGUS74 KEPZ 122305
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
505 PM MDT SUN JUL 12 2015

NMC051-130130-
/O.CON.KEPZ.FF.W.0023.000000T0000Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
505 PM MDT SUN JUL 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEASTERN SIERRA COUNTY...

AT 503 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES THAT ANYWHERE 
FROM TWO AND A HALF TO THREE AND A HALF INCHES OF RAIN HAVE ALREADY 
FALLEN...WITH PERSISTENT STORMS WITH TORRENTIAL RAINFALL STILL 
IMPACTING THE AREA. FLASH FLOODING IS IMMINENT OR ALREADY 
OCCURRING.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SIERRA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3346 10672 3325 10670 3325 10689 3348 10691
      3347 10673

$$
464 
WGUS74 KEPZ 130129
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
729 PM MDT SUN JUL 12 2015

NMC051-130138-
/O.EXP.KEPZ.FF.W.0023.000000T0000Z-150713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
729 PM MDT SUN JUL 12 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SIERRA COUNTY WILL EXPIRE
AT 730 PM MDT...

THE HEAVY RAIN HAS ENDED...AND WHILE SOME LIGHT RAIN WILL CONTINUE 
THROUGH 8 PM MDT...FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3346 10672 3325 10670 3325 10689 3348 10691
      3347 10673

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:45 PM MDT, 39 minutes earlier.

Area forecast discussion, Jul 12, 3:45 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
345 PM MDT SUN JUL 12 2015

.SYNOPSIS...
ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT...MOSTLY OVER THE
MOUNTAINS AND FROM DEMING WEST. HIGH PRESSURE ALOFT WHICH HAS
PRETTY MUCH SNUFFED OUT ANY CHANCE OF THUNDERSTORMS OVER THE
LOWLANDS...WILL REMAIN OVER THE TEXAS PANHANDLE THROUGH MONDAY AND
THEN TO FAR EAST TEXAS BY TUESDAY. THIS WILL ALLOW SCATTERED
THUNDERSTORMS TO COVER MOST OF THE BORDERLAND. EXPECT MORE
THUNDERSTORM COVERAGE ACROSS THE AREA TUESDAY THROUGH THURSDAY.
ADEQUATE MOISTURE WILL EXIST FOR SOME FLOOD POTENTIAL. THE UPPER
HIGH WILL BEGIN BUILDING BACK FROM EAST TEXAS TO THE BORDERLAND
FRIDAY OVER THE WEEKEND. THIS WILL LIKELY LIMIT THUNDERSTORMS BACK
TO THE MOUNTAINS AND NEAR THE ARIZONA BORDER. TEMPERATURES WILL
WARM BACK UP ABOVE NORMAL FOR MUCH OF THIS WEEK.

&&

.DISCUSSION...
CONVECTION SO FAR IS OCCURRING ABOUT WHERE WE THOUGHT...OVER THE
MOUNTAINS AND WEST OF THE DIVIDE...AS UPPER HIGH CENTERED OVER THE
TEXAS PANHANDLE HAS SUPPRESSED ANY ACTION OVER THE EASTERN
LOWLANDS. STRONG/SEVERE STORMS ON BOTH ENDS OF THE CWA BUT LITTLE
IN BETWEEN DUE TO THE HIGH. HRRR SHOWS NICE OUTFLOW FROM ARIZONA
MOVING EAST TO AT LEAST DEMING BY THIS EVENING. SEVERAL RUNS ON
THIS FOR CONSISTENCY...THOUGH GUST SPEEDS HAVE DIMINISHED LAST RUN
OR TWO. TPW PRODUCT SHOWS PW'S STILL AROUND 1.0-1.1 INCH ACROSS
THE AREA SO SOME HEAVY RAINFALL AND LOCAL FLOODING WILL CONTINUE
THROUGH THE EVENING HOURS. EXPECT MUCH THE SAME MONDAY AGAIN AS
UPPER HIGH JUST BEGINS TO MOVE EAST. FOR MONDAY AIRMASS SHOWS GOOD
INSTABILITY MOUNTAINS AND DEMING WEST...THOUGH PW'S OF 1+ INCH
ONLY FROM DEMING WEST.

BY TUESDAY UPPER HIGH IS OVER FAR EAST TEXAS AND SUBSIDENCE
SUPPRESSION SHOULD EASE OVER THE EASTERN ZONES...POPS BACK IN ALL
AREAS TUESDAY THROUGH FRIDAY...THOUGH MODELS SUGGESTING BY
THURSDAY AND FRIDAY RIDGING DEVELOPING WESTWARD FROM CENTER MAY
SUPPRESS STORMS AGAIN IN THE EAST. GFS SHOWING PW'S REMAINING
AROUND 1 INCH...BUT SLOW STORM MOVEMENT SPEEDS COULD STILL LEAD TO
LOCAL FLOOD POTENTIAL.

FOR THE WEEKEND...REGIME OF MOUNTAIN AND FAR WEST THUNDERSTORMS
AGAIN AS UPPER RIDGE LIKELY TOO MUCH FOR THE EAST. GFS LONG TERM
SHOWS UPPER HIGH RE-CENTERING TO OUR WEST...WITH NORTHERLY FLOW
BRINGING BACK DOOR FRONT AND INCREASED CHANCE OF THUNDERSTORMS ALL
AREAS. ECMWF MORE INCLINED TO KEEP UPPER HIGH OVER TEXAS. WILL
HAVE TO WATCH THIS PLAY OUT.

&&

.AVIATION...VALID 13/00Z-14/00Z.
HIGH PRESSURE BUILDING IN WILL LIMIT STORM DEVELOPMENT TO FAR NORTH
AND WEST LOCATIONS EARLY IN THE PERIOD. IN GENERAL EXPECT VFR
CONDITIONS WITH P6SM FEW-SCT080-100 SCT-BKN250 AND WINDS AOB 12 KTS.
HOWEVER VRB15G30KT ISO-SCT -TSRA WILL BE POSSIBLE AT TCS AND DMN
THRU 06Z WITH BRIEF EXCURSIONS INTO MVFR VISIBILITIES ASSOCIATED
WITH HEAVIER PRECIP.

.FIRE WEATHER...
HIGH PRESSURE ALOFT OVER TEXAS WILL CONTINUE TO EXERT AN
INFLUENCE ON THE REGION FOR SEVERAL DAYS TO COME. THIS WILL LIMIT
MOST WETTING RAIN CHANCES TO AREAS WEST OF THE RIO GRANDE AND OVER
THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS AS ISOLATED TO
SCATTERED STORMS DEVELOP EACH AFTERNOON AND EVENING. AFTERNOON
TEMPS WILL RUN A FEW DEGREES ABOVE NORMAL WITH MIN RH VALUES IN
THE UPPER TEENS TO LOW 20 PERCENT RANGE FOR THE LOWLANDS AND
AROUND 30 PERCENT FOR HIGHER TERRAIN FOR MUCH OF THE WEEK AHEAD.
OUTSIDE OF THUNDERSTORMS...WINDS WILL REMAIN FAIRLY LIGHT BUT VENT
RATES WILL STILL MANAGE TO REACH THE GOOD TO VERY GOOD CATEGORY
FOR MOST OF THE REGION THANKS TO HIGHER MIXING HEIGHTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  99  75 101 /   0   0   0   0
SIERRA BLANCA           68  97  69 101 /   0   0   0   0
LAS CRUCES              68  98  70  99 /   0   0   0   0
ALAMOGORDO              68  98  68 100 /   0   0   0  10
CLOUDCROFT              53  73  53  75 /  10  20  20  20
TRUTH OR CONSEQUENCES   68  95  69  97 /  20  10  10  20
SILVER CITY             63  90  64  91 /  30  30  30  30
DEMING                  68  98  70  99 /  20  20  20  20
LORDSBURG               67  97  68  98 /  30  30  30  20
WEST EL PASO METRO      74 100  75 101 /   0   0   0   0
DELL CITY               69  99  70 102 /   0   0   0   0
FORT HANCOCK            73  99  73 102 /   0   0   0   0
LOMA LINDA              69  97  70 101 /   0   0   0   0
FABENS                  72 100  73 101 /   0   0   0   0
SANTA TERESA            71  99  72 100 /   0   0   0   0
WHITE SANDS HQ          70  99  70 101 /   0   0   0  10
JORNADA RANGE           67  98  68 100 /  10   0   0  10
HATCH                   67  98  68 100 /  10  10  10  20
COLUMBUS                69  98  70  99 /  10  20  20   0
OROGRANDE               71  98  71 101 /   0   0   0   0
MAYHILL                 56  84  57  86 /  10  10  10  20
MESCALERO               55  85  55  87 /  10  20  20  20
TIMBERON                56  84  57  87 /  10  10  10  10
WINSTON                 59  87  60  89 /  30  30  30  50
HILLSBORO               64  96  65  97 /  20  20  20  30
SPACEPORT               67  96  68  99 /  10   0   0  10
LAKE ROBERTS            58  88  59  89 /  30  40  40  40
HURLEY                  64  93  65  94 /  20  40  40  30
CLIFF                   62  95  63  94 /  30  40  40  30
MULE CREEK              60  97  62  96 /  40  30  30  30
FAYWOOD                 64  94  65  96 /  20  30  30  30
ANIMAS                  67  97  68  98 /  30  30  30  20
HACHITA                 67  97  67  98 /  20  40  40  20
ANTELOPE WELLS          65  96  67  96 /  30  40  40  30
CLOVERDALE              65  95  66  95 /  30  30  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

17/27 HEFNER/LANEY
Hazardous weather outlook, Jul 12, 11:42 AM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1142 AM MDT SUN JUL 12 2015

NMZ401>408-414>416-131745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
1142 AM MDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS. MAIN THREATS WIND GUSTS OF 45 TO 60 MPH
POSSIBLE...STRONGEST OVER THE BOOTHEEL. HEAVY RAINFALL AND LOCAL
FLOODING POTENTIAL ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE. AS MOISTURE
SLIGHTLY DECREASES...FLOODING POTENTIAL WILL ALSO DECREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ409>413-417-TXZ418>424-131745-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1142 AM MDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS. MAIN THREATS ARE WIND GUSTS OF 40 TO 50
MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MOSTLY ISOLATED THUNDERSTORMS EACH DAY...PERHAPS INCREASING TO
SCATTERED COVERAGE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

In the hours before

Special weather statement, Jul 12, 1:00 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
100 PM MDT SUN JUL 12 2015

NMZ415-416-122000-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-
100 PM MDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTERO COUNTY...

AT 1259 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF ELK
SILVER...OR 14 MILES EAST OF MESCALERO...MOVING NORTH AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
APACHE SUMMIT AND LAKE MESCALERO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3310 10542 3305 10560 3330 10573 3331 10569
      3330 10547
TIME...MOT...LOC 1859Z 162DEG 7KT 3316 10553
Special weather statement, Jul 12, 2:15 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
215 PM MDT SUN JUL 12 2015

NMZ406-122115-
UPLANDS OF THE BOOTHEEL-
215 PM MDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIDALGO COUNTY...

AT 215 PM MDT...A STRONG THUNDERSTORM WAS 4 MILES SOUTHWEST OF
CLOVERDALE...OR 25 MILES WEST OF ANTELOPE WELLS. THE STORM WAS
MOVING NORTHWEST AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLOVERDALE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3152 10905 3142 10890 3133 10886 3133 10905
TIME...MOT...LOC 2015Z 000DEG 0KT 3136 10897
Special weather statement, Jul 12, 3:29 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
329 PM MDT SUN JUL 12 2015

NMZ405-122230-
LOWLANDS OF THE BOOTHEEL-
329 PM MDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIDALGO COUNTY...

AT 328 PM MDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF ALAMO
HUECO...OR 12 MILES NORTH OF ANTELOPE WELLS...MOVING NORTH AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMO HUECO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3142 10835 3140 10851 3165 10856 3167 10835
TIME...MOT...LOC 2128Z 170DEG 16KT 3153 10846

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementEPZGrant59 min
Jul 12, 1:00 PM MDTSpecial Weather StatementEPZ60 min
Jul 12, 1:06 PM MDTSevere Thunderstorm WarningEPZHidalgo29 min
Jul 12, 1:23 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 12, 1:52 PM MDTFlash Flood WarningEPZOtero3 hr
Jul 12, 2:10 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 12, 2:15 PM MDTSpecial Weather StatementEPZ60 min
Jul 12, 2:21 PM MDTSevere Thunderstorm WarningEPZHidalgo54 min
Jul 12, 2:27 PM MDTAreal Flood AdvisoryEPZHidalgo3 hr
Jul 12, 3:29 PM MDTSpecial Weather StatementEPZHidalgo61 min
Jul 12, 3:33 PM MDTAreal Flood AdvisoryEPZSierra117 min
Jul 12, 3:40 PM MDTAreal Flood AdvisoryEPZHidalgo2 hr
Jul 12, 4:29 PM MDTSpecial Weather StatementEPZ61 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.